MAUDE Adverse Event Report: MICROLINE SURGICAL M/L-10 MULTI-FIRE CLIP APPLIER, REUSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENTS

MICROLINE SURGICAL M/L-10 MULTI-FIRE CLIP APPLIER, REUSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENTS
Model Number 1002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Dehydration (1807)
Date of Event 02/26/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This patient suffered from severe dehydration from high ileostomy output.This is the most common complication following the creation of a new ileostomy.The device has no relation to this.
 
Event or Problem Description
The procedures performed on this subject were a robotic proctectomy, ileoanal reservoir and a protective ileostomy.As mentioned in my previous communication, the subject was previously diagnosed with ulcerative colitis.The techniques completed during the surgery are indicated below: trocar introduction.Release of mucosal fistula.Posterior and lateral mesorectal dissection with nerve preservation up to the pelvic floor.Anterior dissection of the rectum separating the rectovaginal septum up to the pelvic floor.Rectal section with two 60mm green robotic endo stapler loads.Release of small bowel mesentery root to duodenum.Section of terminal ileum with robotic endograpator.Extraction of the piece by pfannenstiel incision.Extracorporeal confection of ileoanal reservoir of about 13-14 cm (3 loads 60 mm beige signia).Reinforcement of the anterior face with loose vycril stitches.Mechanical circular rectal reservoir anastomosis 29 mm 4.8mm staple height.Anastomosis about 4-5 cm from anal margin.Loop ileostomy.Closure of incisions.20 days after the surgery, the subject goes to the hospital referring acute pain in the abdomen, with daily nausea and vomiting (usually at night).The subject has lost approximately 7 kilograms in two weeks, and she also referred asthenia and low arterial pressure (80/60mm hg).Liquid stool, with the emptiness of the reservoir every hour.No fever was reported.No other symptoms associated.The final diagnosis is "dehydration in subject porting a stoma.".

Brand Name
M/L-10 MULTI-FIRE CLIP APPLIER, REUSABLE
Common Device Name
MANUAL DETACHABLE SURGICAL INSTRUMENTS
Manufacturer (Section D)
MICROLINE SURGICAL
50 dunham rd suite 1500
beverly MA 01915
Manufacturer (Section G)
MICROLINE SURGICAL
50 dunham rd suite 1500
beverly MA 01915
Manufacturer Contact
scott marchand davis
50 dunham rd suite 1500
beverly, MA 01915
9789229810
MDR Report Key16523406
Report Number1223422-2022-00017
Device Sequence Number16723474
Product Code GEI
UDI-Device Identifier00811099010388
UDI-Public00811099010388
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K013695
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1002
Device Catalogue Number1002
Was Device Available for Evaluation? No
Type of Report(Section G)Five-Day
Initial Date Received by Manufacturer 03/02/2023
Initial Report FDA Received Date03/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale